# SDR NACA20040030

- Difficulty date: August 26, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N6174C
- Make and model: Doug DC-6A
- Aircraft serial: 44075
- Aircraft time: 50,794 hours
- Engine: Pwa R2800CB3
- Engine time: 1,969 hours
- Propeller: Hamstd 43E60
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: SU1861
- Part serial: WH88821
- Condition: Inoperative
- Location: Nr 2
- Part time: 589 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NR 2 PROPELLER OVERSPEED, UNCONTROLLABLE, WOULD NOT FEATHER.  FOUND PROPELLOR GOVERNOR INOPERATIVE.  REPLACED PROP GOVERNOR.  LEAK AND OP CHECKED GOOD.
